MathSciNet Relay Station
MathSciNet bibliographic data
MR1240670 (95f:16022) 16P10
Fine, Benjamin Classification of finite rings of order $p\sp 2$. Math. Mag. 66 (1993), no. 4, 248–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement